# SDR 2015FA0000639

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: General aviation
- Aircraft: N806SA
- Make and model: Pilats PC1245
- Aircraft serial: 558
- Aircraft time: 11,261 hours, 11,196 cycles
- Engine: Pwa PT6A67B
- Engine time: 10,637 hours, 10,351 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2210 · Autopilot System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, WITH YAW DAMPER ENGAGED, THERE WAS A RUDDER TRIM RUNAWAY.  PILOTS DECLARED AN EMERGENCY AND DIVERTED.
